ITEM METADATA RECORD
Title: Translation and homothetical lightlike hypersurfaces of a semi-Euclidean space
Authors: Goemans, Wendy ×
Van de Woestyne, Ignace #
Issue Date: 2011
Publisher: Academic Pub. Council
Series Title: Kuwait Journal of Science & Engineering vol:38 issue:2A pages:35-42
Abstract: It is shown that every translation lightlike and every homothetical lightlike hypersurface in a semi-Euclidean space is locally a hyperplane. As a consequence, both translation and homothetical lightlike hypersurfaces are minimal.
ISSN: 1024-8684
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Faculty of Economics and Business (FEB) - miscellaneous
Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science